# SDR ASAA0843454

- Difficulty date: August 23, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 49,711 hours, 27,910 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603201A
- Part serial: PA693
- Condition: Chafed
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT LOWER SURFACE T/E INBOARD END IS CHAFED.  REMOVED DAMAGED AREA, FABBED FILLER AND DOUBLER.  BONDED REPAIR IAW B737 400 SRM 51-70-10.
